MathSciNet Relay Station
MathSciNet bibliographic data
MR759660 (86d:30015) 30C15 (33A10)
Evans, Ronald J.; Stolarsky, Kenneth B. A family of polynomials with concyclic zeros. II. Proc. Amer. Math. Soc. 92 (1984), no. 3, 393–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement